# SDR HNAA2015021600050

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 46,335 hours, 50,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 12.  R & R THE LIGHT MODULE AT ROW 12 EMERGENCY LIGHT.  OPS CHECKED GOOD.
